# SDR QXEA2019102800396

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,720 hours, 44,973 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0145
- Condition: Malfunctioned
- Location: Lg Mlg
- Part time: 38,990 hours, 40,753 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L DOOR AMBER LIGHT ILLUMINATED DURING CLIMB OUT. WE NOTICED IT AT 2500FT SPEED NEVER WENT ABOVE 185. WE RAN APPROPRIATE CHECKLIST AND ALTERNATE GEAR EXTENSION. GOT 3 GREEEN AND 3 AMBER LIGHTS. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED LH MLG SOLENOID SEQUENCE VALVE PERFORMED OPS CHECK . OPS CHECK  GOOD. RETURNED TO SERVICE.
